# SDR ASAA0680007

- Difficulty date: January 15, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- Engine: Pwa JT8D219
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99365855
- Condition: Delaminated
- Location: Bs 927-1003
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

C-CHECK, CABIN FLOOR PANEL DELAMINATED AT FASTENER LOCATIONS.  REPLACED FLOOR PANEL.  (K)
